New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
pill user in conceiving...
17 Replies
femme1979 - November 2

i am a pill user for almost 10 years now. just recently i will be marrying my long-time bf and have this fear that i might have a very hard time conceiving due to a long-term usage of pill. is there any connections about it?

 

phoebe - November 2

i myself is a self-confessed pill long-term user and haven't experienced to have a hard pregnancy.

 

tracy - November 2

i don't think it could harm you or rather make it harder for you to conceive. there is no basis for that.

 

dianne - November 2

no evidence that long-term use of pill will cause you to be infertile.

 

elijah - November 2

in fact, there is a study about that issue that about 74% of those women who have been a long-term pill user conceived within 6 months and the rest of those percentage conceives after a year.

 

deborah - November 2

well, sometimes there are chances that it will really affect you. my friend have that kind of problem and mind you, not only she had become imfertile, she also developed a cyst in her ovary.

 

sheena - November 2

that's scary, yes maybe sometimes there are instances that it would really affect your fertility.

 

ashley - November 2

well, it wouldn't make you any lesser to be infertile but it would only delay your conception.

 

harlem - November 2

this doesn't mean you will be infertile. this has been associated only with those complications that a pill may cause you.

 

betsy - November 2

just like what harlem? yes i've heard that kind of explanation but haven't take it seriously.

 

harlem - November 2

it would actually cause you ovarian and uterine cancers, just like deborah mentioned a while ago with her friend who has a cyst. that cyst might develop into cancer.

 

aida - November 2

yes, exactly. also it would complicate you to have endometriosis, ectopic pregnancy and pelvic inflammatory disease.

 

we_women - November 2

it would never be harmful unless if your usage will be in an abusive way.

 

viktoria - November 2

A: if you happen in planning to conceive and you are a pill user, you better stop taking the pill for 2 to 3 months before trying the chance to have a baby.

 

trista - November 2

yes that is correct. sometimes if you don't stop using pill or you abruptly stop taking the pill and you wanted to have a baby, chances are you might have the higher risk of miscarriage.

 

sandy - November 2

doctors would have to advice you to have a one natural period before trying to conceive.

 

zyger - November 2

that is best so that you will be sure enough that by the time you are conceiving, you will have a healthy pregnancy.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question